Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 

 

Minimal representations of exceptional $p$-adic groups


Author: Karl E. Rumelhart
Journal: Represent. Theory 1 (1997), 133-181
MSC (1991): Primary 22E35, 22E50, 17B25, 17B60; Secondary 11F70, 11F27, 17C50
Published electronically: June 19, 1997
MathSciNet review: 1455128
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B-K] Ranee Brylinski and Bertram Kostant, Lagrangian models of minimal representations of 𝐸₆, 𝐸₇ and 𝐸₈, Functional analysis on the eve of the 21st century, Vol. 1 (New Brunswick, NJ, 1993) Progr. Math., vol. 131, Birkhäuser Boston, Boston, MA, 1995, pp. 13–63. MR 1372999
  • [C-M] David H. Collingwood and William M. McGovern, Nilpotent orbits in semisimple Lie algebras, Van Nostrand Reinhold Mathematics Series, Van Nostrand Reinhold Co., New York, 1993. MR 1251060
  • [F] Hans Freudenthal, Beziehungen der 𝔈₇ und 𝔈₈ zur Oktavenebene. II, Nederl. Akad. Wetensch. Proc. Ser. A. 57 (1954), 363–368 = Indag. Math. 16, 363–368 (1954) (German). MR 0068549
    Hans Freudenthal, Beziehungen der 𝐸₇ und 𝐸₈ zur Oktavenebene. I, Nederl. Akad. Wetensch. Proc. Ser. A. 57 = Indagationes Math. 16 (1954), 218–230 (German). MR 0063358
  • [G-W] Benedict H. Gross and Nolan R. Wallach, A distinguished family of unitary representations for the exceptional groups of real rank =4, Lie theory and geometry, Progr. Math., vol. 123, Birkhäuser Boston, Boston, MA, 1994, pp. 289–304. MR 1327538
  • [H-C] Harish-Chandra, Admissible invariant distributions on reductive 𝑝-adic groups, Lie theories and their applications (Proc. Ann. Sem. Canad. Math. Congr., Queen’s Univ., Kingston, Ont., 1977) Queen’s Univ., Kingston, Ont., 1978, pp. 281–347. Queen’s Papers in Pure Appl. Math., No. 48. MR 0579175
  • [H1] Roger E. Howe, Kirillov theory for compact 𝑝-adic groups, Pacific J. Math. 73 (1977), no. 2, 365–381. MR 0579176
  • [H2] Roger E. Howe, Topics in harmonic analysis on solvable algebraic groups, Pacific J. Math. 73 (1977), no. 2, 383–435. MR 0480858
  • [J] Nathan Jacobson, Structure and representations of Jordan algebras, American Mathematical Society Colloquium Publications, Vol. XXXIX, American Mathematical Society, Providence, R.I., 1968. MR 0251099
  • [K] David Kazhdan, The minimal representation of 𝐷₄, Operator algebras, unitary representations, enveloping algebras, and invariant theory (Paris, 1989) Progr. Math., vol. 92, Birkhäuser Boston, Boston, MA, 1990, pp. 125–158. MR 1103589
  • [K-S] D. Kazhdan and G. Savin, The smallest representation of simply laced groups, Festschrift in honor of I. I. Piatetski-Shapiro on the occasion of his sixtieth birthday, Part I (Ramat Aviv, 1989) Israel Math. Conf. Proc., vol. 2, Weizmann, Jerusalem, 1990, pp. 209–223. MR 1159103
  • [Ko] Max Koecher, Imbedding of Jordan algebras into Lie algebras. I, Amer. J. Math. 89 (1967), 787–816. MR 0214631
  • [Ma] Hideya Matsumoto, Sur les sous-groupes arithmétiques des groupes semi-simples déployés, Ann. Sci. École Norm. Sup. (4) 2 (1969), 1–62 (French). MR 0240214
  • [M-V-W] Colette Mœglin, Marie-France Vignéras, and Jean-Loup Waldspurger, Correspondances de Howe sur un corps 𝑝-adique, Lecture Notes in Mathematics, vol. 1291, Springer-Verlag, Berlin, 1987 (French). MR 1041060
  • [M-W] C. Mœglin and J.-L. Waldspurger, Modèles de Whittaker dégénérés pour des groupes 𝑝-adiques, Math. Z. 196 (1987), no. 3, 427–452 (French). MR 913667, 10.1007/BF01200363
  • [Pl-R] Vladimir Platonov and Andrei Rapinchuk, Algebraic groups and number theory, Pure and Applied Mathematics, vol. 139, Academic Press, Inc., Boston, MA, 1994. Translated from the 1991 Russian original by Rachel Rowen. MR 1278263
  • [Pr-R] Gopal Prasad and M. S. Raghunathan, Topological central extensions of semisimple groups over local fields, Ann. of Math. (2) 119 (1984), no. 1, 143–201. MR 736564, 10.2307/2006967
    Gopal Prasad and M. S. Raghunathan, Topological central extensions of semisimple groups over local fields. II, Ann. of Math. (2) 119 (1984), no. 2, 203–268. MR 740894, 10.2307/2007040
  • [R] R. Ranga Rao, On some explicit formulas in the theory of Weil representation, Pacific J. Math. 157 (1993), no. 2, 335–371. MR 1197062
  • [Ru1] K. Rumelhart, Minimal Representations of Exceptional $p$-adic Groups. Harvard University Thesis, 1995.
  • [Ru2] K. Rumelhart, `An automorphic theta module for a rank two form of $E_6$.' Preprint.
  • [S1] Gordan Savin, An analogue of the Weil representation for 𝐺₂, J. Reine Angew. Math. 434 (1993), 115–126. MR 1195692, 10.1515/crll.1993.434.115
  • [S2] Gordan Savin, Dual pair 𝐺_{𝒥}×𝒫𝒢ℒ₂ [where] 𝒢_{𝒥} is the automorphism group of the Jordan algebra 𝒥, Invent. Math. 118 (1994), no. 1, 141–160. MR 1288471, 10.1007/BF01231530
  • [Sch] Richard D. Schafer, An introduction to nonassociative algebras, Pure and Applied Mathematics, Vol. 22, Academic Press, New York-London, 1966. MR 0210757
  • [St] Robert Steinberg, Lectures on Chevalley groups, Yale University, New Haven, Conn., 1968. Notes prepared by John Faulkner and Robert Wilson. MR 0466335
  • [T1] Jacques Tits, Buildings of spherical type and finite BN-pairs, Lecture Notes in Mathematics, Vol. 386, Springer-Verlag, Berlin-New York, 1974. MR 0470099
  • [T2] J. Tits, Reductive groups over local fields, Automorphic forms, representations and 𝐿-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977) Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 29–69. MR 546588
  • [To] P. Torasso, `Méthod des orbits de Kirillov-Duflo, orbites nilpotentes et représentations associées.' Preprint.
  • [W] André Weil, Sur certains groupes d’opérateurs unitaires, Acta Math. 111 (1964), 143–211 (French). MR 0165033

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (1991): 22E35, 22E50, 17B25, 17B60, 11F70, 11F27, 17C50

Retrieve articles in all journals with MSC (1991): 22E35, 22E50, 17B25, 17B60, 11F70, 11F27, 17C50


Additional Information

Karl E. Rumelhart
Affiliation: Department of Mathematics, Building 380, Stanford University, Stanford, California 94305-2125
Email: ker@math.stanford.edu

DOI: https://doi.org/10.1090/S1088-4165-97-00009-5
Received by editor(s): October 22, 1996
Received by editor(s) in revised form: April 3, 1997
Published electronically: June 19, 1997
Article copyright: © Copyright 1997 American Mathematical Society